# SDR HEEA083428

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 13,940 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Controller
- Part number: AMS44
- Part serial: 2065
- Condition: Weak
- Location: Comms System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEPTION WEAK ON ALL STATIONS. BENCH CHECK GOOD.
